# SDR 2007UALA05204

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 30,037 hours, 8,230 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER SEVERAL ATTEMPTS.  BIT BOX, FAULT NOTED LOP.
